# SDR GAIA9864

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 653784279
- Condition: Cracked
- Location: Nr 2 Thrust Rev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, A CRACK WAS FOUND ALONG NR 2 THRUST REVERSER, AFT FAIRING ASSEMBLY AT THE 1:00 O'CLOCK POSITION.  THE CRACK WAS STOPPED DRILLED USING AN 0.187 INCH HOLE.  THE CRACK WAS THEN NDT TO ENSURE CRACK LIMITATION.  REPAIR DOUBLER WAS INSTALLED USING FLIGHT VEHICLES, INC., DRAWING 54-98301-2 REV NEW DATED 6-9-98 BY AAR IN OKLAHOMA CITY.  (X)
